# SDR ABXA2013100200553

- Difficulty date: September 4, 2013
- Submitted: October 2, 2013
- Operation: Air carrier
- Aircraft: N742AX
- Make and model: Boeing 767232
- Aircraft serial: 22217
- Aircraft time: 83,829 hours, 39,117 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 452T32885AX
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT LOWER CARGO CEILING BETWEEN STA 1395, 1417 ON LT SIDE IS A MOUNT/SUPPORT FOR THE BULK CARGO BARRIER DOOR FWD ATTACH POINT THAT IS CORRODED. R & R MOUNT/SUPPORT FOR BULK CARGO BARRIER DOOR FWD ATTACH POINT. IAW SRM 51-40-02, STEPS 4 AND 7D.  CORROSION, SUPPORT PLATE, PN: 452T3288-5AX, FS/BS LOC: 1395-1417, STR/WS LOC: LBL 20.5. ACFT WAS GROUNDED.
